Doubly non-central t and ℱ distributions obtained under singular and non-singular elliptic distributions

José A. Díaz-García, VICTOR ELISEO LEIVA SANCHEZ

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We find in this article the densities of the generalized doubly non-central t and ℱ distributions, under singularity and non-singularity of the Elliptic distribution associated. These results are applied to the Pearson Type VII and Normal distributions.

Original languageEnglish
Pages (from-to)11-32
Number of pages22
JournalCommunications in Statistics - Theory and Methods
Volume32
Issue number1
DOIs
StatePublished - 1 Jan 2003

Keywords

  • Generalized doubly non-central t and F distributions
  • Singular and non-singular elliptic distributions

Fingerprint

Dive into the research topics of 'Doubly non-central t and ℱ distributions obtained under singular and non-singular elliptic distributions'. Together they form a unique fingerprint.

Cite this